You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Interpolation and Factorization of Operators
Steven Bloom, Anita Tabacco Vignati and Marco Vignati
Proceedings of the American Mathematical Society
Vol. 102, No. 3 (Mar., 1988), pp. 567-576
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2047225
Page Count: 10
You can always find the topics here!Topics: Analytics, Hilbert spaces, Interpolation, Factorization, Mathematical functions, Banach space, Linear transformations, Separable spaces, Analytic functions
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We apply the complex method of interpolation to families of infinite-dimensional, separable Hilbert spaces, and obtain a detailed description of the structure of the interpolation spaces, by means of a unique "extremal" operator-valued, analytic function. We use these interpolation techniques to give a different proof, under weaker assumptions, of a theorem of A. Devinatz concerning the factorization of positive, infinite-rank, operator-valued functions.
Proceedings of the American Mathematical Society © 1988 American Mathematical Society